| Model Number |
M0067913500 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a lithovue flexscope was used during ureteroscopy procedure performed on (b)(6) 2024.During the procedure, the scope got contaminated.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Block h6: device code a1801 is selected to represent the reportable event of contamination during use.